# SDR JJBA374PH321349

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 25,933 hours, 36,418 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NOSE GEAR DOORS CYCLED IN FLIGHT.  MX CREW PINED GEAR AND FERRIED TO BASE. R & R 3261K14 RELAY.  PERFORMED GEAR SWING AND OPS CHECK WAS SATISFACTORY.
